Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Discomfort and queasiness in upper abdomen. On omesec. Had H-pylori. Take anti-acid?

For the past 3 weeks I started to have some discomfort, queasy feeling around the upper abdomen , I have been diagnosed with gastric problem and was put on omesec I was cured of it. I also had H-pylori some 10 years ago. Then after meals, I get this queasy feeling and a warm feeling spreading all over in the abdomen. Doctor has prescribed anti acid medicine and for gas. I had sour and bitter taste in the mouth but that has gone. I had also acidic feeling in the abdomen but not now. Yhank you.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Sim,
Thanks for writing your query.

After reading your post, it seems that you are suffering from Gastro Esophageal Reflux Disease (GERD).
It is caused due to increased acid secretion in the stomach and its reflux towards the esophagus and mouth, resulting in sour and bitter taste in the mouth.

You should get investigated for H.Pylori and consult a Gastro specialist.

You can take Omesac 20 mg along with Domperidone 10 mg early in morning for relief of symptoms.
You should take medicines under medical supervision only.

Following some precautions will prevent recurrance, like :-
1. Avoid spicy and oily foods
2. Donot miss a meal
3. Avoid emotional/mental stress
4. Avoid Ciggarate/Alcohol
5. Avoid self medication, especially with pain killers and steroids
6. Drink plenty of pure water

I hope this is helpful to you.
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor